Share Facebook


01-24-2007, 07:48 AM   #1
Mazen
Senior Member
 
Mazen's Avatar
 
Join Date: Nov 2006
Location: Beirut, Lebanon
Urinary Burning

I have been suffering from burning upon urination for more than 2 months now. I checked with my GP, and he ordered a urine analysis and culture, but everything was normal. Could it be a side effect of Crohn's meds? I'm currently taking Pentasa and Imuran.

I researched the web and it's mentioned that one of the side effects of Pentasa is urinary burning. But I have been taking it for more than 6 years , how come I'm having this symptom now?
01-24-2007, 11:34 AM   #2
ruthymg
 
Have you had any remicade infusions, because its also a side effect of that drug too.


Ruth
01-24-2007, 02:40 PM   #3
Jeff D.
Senior Member
 
Join Date: Apr 2006
I have heard that many side affects appear for no reason at random times. Maybe that is why it just appeared out of nowhere. Good luck.
01-24-2007, 05:12 PM   #4
Nancy Lee
Senior Member
 
Nancy Lee's Avatar
 
Join Date: Nov 2006
Location: Windsor, Ontario
After six years it could be the drugs.
You may have to change your meds.

Wishing you well~Nancy
__________________
Diagnosed Crohn's & Colitis-January 1997.
Divertic.-2008

FaceBook- http://www.facebook.com/home.php#/pr...48&ref=profile

Reply

Thread Tools


All times are GMT -5. The time now is 04:33 AM.
Copyright 2006-2017 Crohnsforum.com